| Model Number |
18770S |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Codes |
Unintended Extubation (4564); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device was connected to an automatic cuff pressure gauge and used, but an alarm occurred.The water seemed to be coming out when the cuff was de-aerated.The physician tried to inflate the cuff, but it would not inflate.There was no patient harm.
Event or Problem Description
According to the reporter, the cuff was inflated and deflated when tested prior to use by injecting about 10 cc of air but when the device was connected to an automatic cuff pressure gauge and used, an alarm occurred.The water seemed to be coming out when the cuff was de-aerated.The physician tried to inflate the cuff, but it would not inflate.The patient had a replacement of the tube.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation and was received o utside its pouch.The stylet was not received.Visual inspection found no potentially contributing factors.Functional testing noted that an inflation and deflation test was performed.Air was applied to the cuff using a syringe and it was observed the cuff air, a dditionally the sample was submerged into a container filled with water and no leaks were observed.It was reported that there was a leak in the cuff without an accompanying report on whether the customer attempted inflation.The reported issue could not be confirmed.The most likely cause was not applicable because no problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.